# SDR AMTA200300565

- Difficulty date: April 25, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY LIGHT INOPERATIVE.  CLEAN WIRE TERMINAL AS REQUIRED.  (M)
